International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 3, Part A

Multiple solutions for asymptotically linear Schro¨dinger equation with sign-changing potentials


Author(s): Liao Fangfang, Liu Zhigang and Li Xiaoping

Abstract: In this paper,we study the multiple solutions for a class of asymptotically linear Schr¨odinger equations (−∆u + V (x)u = f(x,u), x ∈ RN, u(x) → 0,as |x| → ∞,
where the potential V (x) is allowed to be sing-changing, and f(x,u) satisfies the asymptotically linear condition.


Pages: 08-15 | Views: 819 | Downloads: 14

Download Full Article: Click Here
How to cite this article:
Liao Fangfang, Liu Zhigang, Li Xiaoping. Multiple solutions for asymptotically linear Schro¨dinger equation with sign-changing potentials. Int J Stat Appl Math 2016;1(3):08-15.
Call for book chapter
International Journal of Statistics and Applied Mathematics